# SDR AALA202503202911

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 25,489 hours, 10,728 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 115195214
- Part serial: 115195203829
- Condition: Failed
- Location: Zone 100
- Part time: 63,509 hours, 26,514 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: GOT STANDBY POWER OFF LIGHT. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT IND. REMOVE AND REPALCED THE (SPCU)-STANDBY POWER CONTROL UNIT. PER AMM 24-34-11.
